# SDR ERAA094441

- Difficulty date: March 17, 2004
- Submitted: May 10, 2004
- Operation: Air carrier
- Aircraft: N167EH
- Make and model: Bell 412
- Aircraft serial: 33089
- Aircraft time: 13,730 hours
- System (JASC): 3212 · Emergency Flotation Section
- Part: Cover
- Part number: D24921119
- Part serial: 0318
- Condition: Leaking
- Location: Mlg Float
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOAT BAG HAS LEAK IN FORWARD CELL AT BLACK SEAM ACTION TAKEN:  SENT TO OFFSHORE HELICOPTERRS FOR REPAIR.  14 HOLES FOUND 1 MISSING RELIEF VALVE.  PATCHED 14 HOLES, REPLACE 1 MISSING RELIEF VALVE.  C/W  6 MONTH INSPECTION IAW 41-SI-2.
